# SDR C77A20180425002

- Difficulty date: April 24, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 28,073 hours, 16,520 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Defective
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S FLASHLIGHT NOT CHARGING. REMOVED AND REPLACED THE FLASHLIGHT BATTERY IAW AMM 33-51-01. OPS CHECKED GOOD. OK FOR SERVICE.
